# SDR DL757002090

- Difficulty date: October 20, 2000
- Submitted: October 24, 2000
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 44,094 hours, 22,134 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N31512
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING TEMPORARY SKIN REPAIR WAS REMOVED AT FS 600, BETWEEN STRINGERS 6R AND 7R FOR PERMANENT REPAIR.  THE EXISTING DAMAGE CUTOUT AND THE FASTENER HOLES FROM THE TEMP REPAIR WERE REMOVED WITH A 8 X 8 INCH CUTOUT.  THE NEW CUTOUT WAS REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER INSTALLED PER ER/A 378711-14, REV B.
